# SDR 06FDEA1271

- Difficulty date: March 30, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 47,301 hours, 28,214 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM AT STA 560, LBL 62 TO RBL 24.5 HAS CORROSION, AFTER CORROSION REMOVAL FOUND OUT OF LIMITS.  REMOVED FLOORBEAM IAW SRM 51-30-2 AND SRZ 27-53-034, FABRICATED FLOORBEAM SECTION IAW SR 27-53-034 AND REINSTALLED ALL REPAIR PARTS IAW SRM 51-30-2, 51-10-2 AND SR 27-53-034, REPAIR IS CLASSIFIED AS MAJOR.
